# SDR IPXA2015042488328

- Difficulty date: April 8, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 46,684 hours, 14,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T32514
- Condition: Punctured
- Location: Bs 1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, PUNCTURE HOLE DAMAGE, LENGTH=0.67", WIDTH=0.5", WAS FOUND ON SKIN OF TAIL FUSELAGE SECTION 48 AT STA 1630, BETWEEN S-36R AND S-38R.  REPAIR IAW SR 3-3223765412 WITH APPROVED 8100-9 FORM DATED:22APR2015 AND EO B767-5310-57268-A.
